# SDR HNAA2012030700667

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 49,289 hours, 54,335 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Dadc
- Part number: 7000700975
- Part serial: 045249
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, OVERSPEED HORN SOUNDED WITH A CLIMBING ALTIMETER AND CLIMBING VSI.  ALTIMETER FLAGGED SHOWING ALTITUDE OF 60,000 FT.  CAPTAIN`S SIDE WAS THE ONLY SIDE AFFECTED.  R & R NR 1 DADC IAW MM 34-12-02.  OPS CHECKED GOOD. OK FOR SERVICE.
